# SDR HALA2016012700019

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 24,277 hours, 3,924 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, TWO DENTS WERE FOUND ON THE INNER SKIN OF THE AFT CARGO DOOR ALONG THE LOWER EDGE, AT BS 61, MAX DEPTH IS .0937" AND AT BS 63 MAX DEPTH IS .0937".  REMOVED DOUBLER FROM DOOR INNER SKIN BETWEEN FRAMES 63 AND 63A.  FABRICATED NEW DOUBLER FROM 2024 T3 .063 AND FILLER FROM 2024T3.050.  DRILLED, DEBURRED AND TRIMMED DOUBLER.  OK TO TREAT AND PRIME DOUBLER AND FILLER QC 2045,  FINISHED INSTALLING FASTENERS IN REPAIR.  SEALED AND PAINTED REPAIR.   ALL WORK DONE IAW ERA 504096D IV, SN 11171, ER/A 504096-14, REV D, SEC 4.
